Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 144, NWS St. Louis, MO

July 19, 2015Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 19, 2015, 9:21 PM CDT for Lewis County, Missouri. It took effect at Jul 20, 2015, 1:00 AM CDT. It was in force for 44 hr.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 9:21 PM CDT (02:21 UTC)
In effect from
Jul 20, 2015, 1:00 AM CDT
Expired
Jul 21, 2015, 9:00 PM CDT
In force
44 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 172 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7). The gauge peaked at 13.94 ft at Jul 20, 2015, 5:00 PM CDT.

actionminormoderate5101507/2007/2107/2207/23
Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

699 
WGUS43 KLSX 200221
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CDT SUN JUL 19 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri...


  North Fabius River near 
  
      Ewing 
  

.This Flood Warning is a result of 2-4 inches of rainfall across
upstream portions of the basin since last night and 0.50-1.00 inches
of additional rain forecast through Monday afternoon...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-210221-
/O.NEW.KLSX.FL.W.0144.150720T0600Z-150722T0200Z/
/EWNM7.1.ER.150720T0600Z.150720T1200Z.150721T0200Z.NO/
921 PM CDT SUN JUL 19 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The North Fabius River near Ewing
* From late tonight to Monday evening.
* At 8:30 PM Sunday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight and crest
  near 11.5 feet Monday morning. Additional rises are possible.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/20  07/21  07/22  07/23  07/24

North Fabius River
  Ewing           11.0   10.32      11.5   10.1    8.1    6.5    5.5


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$
4 follow-up statements
498 
WGUS83 KLSX 201403
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
903 AM CDT MON JUL 20 2015

...The flood warning continues for the following rivers in Missouri...
 
  
  
                 North Fabius River
                  ...Ewing
                  
                  
                 Middle Fabius River
                  ...Ewing
                  
                  
                 South Fabius River
                  ...Taylor



PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-211403-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-150722T0224Z/
/EWNM7.1.ER.150720T0237Z.150720T1330Z.150721T0224Z.NO/
903 AM CDT MON JUL 20 2015

The Flood Warning continues for
  the North Fabius River near Ewing.
* At 8:30 AM Monday the stage was 13.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river will fall below flood stage by tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/21  07/22  07/23  07/24  07/25

North Fabius River
  Ewing           11.0   13.51      10.2    8.2    6.3    5.5    4.8


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-211403-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-150723T0054Z/
/EWMM7.1.ER.150720T0124Z.150720T1800Z.150722T0054Z.UU/
903 AM CDT MON JUL 20 2015

The Flood Warning continues for
  the Middle Fabius River near Ewing.
* At 8:30 AM Monday the stage was 14.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river will rise to near 14.9 feet by this afternoon.
  The river will fall below flood stage tomorrow evening.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/21  07/22  07/23  07/24  07/25

Middle Fabius River
  Ewing           12.0   14.82      14.5    9.2    6.4    5.4    4.8


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

MOC127-211402-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-150722T0600Z/
/TAYM7.1.ER.150720T1800Z.150721T0000Z.150721T0600Z.NO/
903 AM CDT MON JUL 20 2015

The Flood Warning continues for
  the South Fabius River near Taylor.
* At 8:30 AM Monday the stage was 9.2 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river will rise to near 9.7 feet by this evening.
  The river will fall below flood stage by after midnight tomorrow.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/21  07/22  07/23  07/24  07/25

South Fabius River
  Taylor           9.5    9.21       8.8    5.7    3.7    2.8    2.6


&&


LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
      3989 9176                       



$$
063 
WGUS83 KLSX 201526
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 AM CDT MON JUL 20 2015


...The flood warning continues for the following river in Missouri...
 
  
                   North Fabius River
                   ...Ewing 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-211526-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-150722T2120Z/
/EWNM7.1.ER.150720T0237Z.150720T1800Z.150721T2120Z.NO/
1026 AM CDT MON JUL 20 2015

The Flood Warning continues for
  the North Fabius River near Ewing.
* At 9:30 AM Monday the stage was 13.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river will rise to near 13.8 feet by this afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/21  07/22  07/23  07/24  07/25

North Fabius River
  Ewing           11.0   13.60      12.3    9.3    7.0    5.6    4.9


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$
452 
WGUS83 KLSX 210103
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT MON JUL 20 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  North Fabius River near Ewing affecting Lewis County 

  Middle Fabius River near Ewing affecting Lewis County 

.This flood warning is a result of recent heavy rain...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-220103-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-150722T2200Z/
/EWNM7.1.ER.150720T0237Z.150720T2215Z.150721T2200Z.NO/
803 PM CDT MON JUL 20 2015

The Flood Warning continues for
  the North Fabius River near Ewing
* At 7:31 PM Monday the stage was 13.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is near crest and forecast to fall to below flood stage by 
  tomorrow afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/21  07/22  07/23  07/24  07/25

North Fabius River
  Ewing           11.0   13.84      12.5    9.1    6.7    5.7    5.1


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-220102-
/O.EXT.KLSX.FL.W.0143.000000T0000Z-150723T0524Z/
/EWMM7.1.ER.150720T0124Z.150721T0600Z.150722T0524Z.UU/
803 PM CDT MON JUL 20 2015

The Flood Warning continues for
  the Middle Fabius River near Ewing
* At 7:30 PM Monday the stage was 15.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue rising to near 15.8 feet overnight,
  then fall below flood stage by early Wednesday morning.
* Impact:  At 15.7 feet...Right bank overflows upstream of bridge near
  the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/21  07/22  07/23  07/24  07/25

Middle Fabius River
  Ewing           12.0   15.59      15.7    9.9    6.4    5.5    4.9


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
410 
WGUS83 KLSX 211344
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT TUE JUL 21 2015

...The flood warning is cancelled for the following river in Missouri...
 
           
                       North Fabius River
                        ...Ewing




Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-211413-
/O.CAN.KLSX.FL.W.0144.000000T0000Z-150722T2200Z/
/EWNM7.1.ER.150720T0237Z.150720T2215Z.150721T1028Z.NO/
843 AM CDT TUE JUL 21 2015

The Flood Warning is cancelled for

the North Fabius River near Ewing.
* At  7:30 AM Tuesday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 5:28 AM Tuesday.
* The river will continue to fall.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/22  07/23  07/24  07/25  07/26

North Fabius River
  Ewing           11.0   10.33       7.5    6.4    5.6    5.1    4.9


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 19, 6:56 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 19, 6:56 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT SUN JUL 19 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 327 PM CDT SUN JUL 19 2015

IT APPEARS THAT RAIN-COOLED AIRMASS WILL BE PUTTING A BIG DENT IN
CONVECTIVE THREAT EARLY THIS EVENING OVER NORTHERN SECTIONS OF THE
CWA. HOWEVER, PRISTINE UNDISTURBED AMS OVER SOUTHWEST/SOUTH
CENTRAL MISSOURI CONTINUES TO DESTABILIZE, AND IT WILL BE
INTERESTING TO SEE IF THIS INSTABILITY ALONG WITH WEAK CONVERGENCE
FROM OLD OUTFLOW BOUNDARIES WILL BE ENOUGH TO BREAK THROUGH
FAIRLY WARM MID-LEVEL TEMPS OVER THE NEXT FEW HOURS, POSSIBLY
AIDED BY WHAT APPEARS TO BE MCV FROM LAST NIGHT'S CONVECTION OVER
THE PLAINS. BASED ON THIS THINKING, I'VE PLACED THE HIGHEST POPS
FOR THE NEXT FEW HOURS OVER SOUTHERN SECTIONS OF THE FA, IN AREAS
THAT MISSED MOST OF TODAY'S RAINFALL.

LATEST GUIDANCE SUGGESTS THAT THERE WILL BE A FAIRLY LARGE LULL
BETWEEN ANY CONVECTION THAT MANAGES TO DEVELOP OVER THE NEXT FEW
HOURS AND THE EXPECTED NOCTURNAL DEVELOPMENT AHEAD OF NEXT
SHORTWAVE. AND ALTHOUGH ONSET WILL LIKELY BE SEVERAL HOURS LATER
THAN LAST NIGHT'S CONVECTION, ONCE IT GETS GOING HEAVY RAIN WILL
DEFINITELY BE A THREAT AS AMS REMAINS VERY WATER-LOGGED, WITH PWATS
AT ONCE AGAIN PROGGED AOA 2 INCHES. BECAUSE OF THE EXPECTED LATER
ONSET OF THE HEAVY RAIN, WILL CHANGE START TIME OF THE FLASH
FLOOD WATCH TO MIDNIGHT. IN ADDITION, WILL ADD A FEW COUNTIES SOUTH
OF THE CURRENT FFA TO CAPTURE KJEF AND STL METRO AREAS. ALTHOUGH
SYNOPTIC BOUNDARY APPEARS TO BE STUCK OVER NORTHERN SECTIONS OF
THE CWA, THOUGHT A SOUTHWARD EXPANSION MAY BE PRUDENT, AS OUTFLOW
BOUNDARIES BECOME REINFORCED BY RENEWED CONVECTION, SHIFTING THE
BEST LOW LEVEL FORCING A BIT TO THE SOUTH.

TRUETT

.LONG TERM:  (MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 327 PM CDT SUN JUL 19 2015

CONVECTION AND ATTENDANT HEAVY RAIN THREAT SHOULD BE ONGOING BY
EARLY MONDAY MORNING ALONG AND NORTH OF THE I-70 CORRIDOR (AND
ESPECIALLY WEST OF THE MISSISSIPPI RIVER), WITH THIS CONVECTION
ROLLING EAST/SOUTHEAST ACROSS THE REGION DURING THE DAY. FOR NOW
I'VE MAINTAINED A CLIMATOLOGICAL FLAVOR TO THE HEAVY RAIN THREAT
AND PRIMARILY KEPT THIS MENTION DURING THE MORNING. IT'S
CERTAINLY POSSIBLE SOME HEAVY RAIN WILL LINGER INTO THE AFTERNOON,
BUT WILL LET MID SHIFT GET A BETTER LOOK AT TRENDS BEFORE
EXPANDING FFA FURTHER IN EITHER AREA OR TIME.

NO REAL CHANGES TO GOING FORECAST THROUGH TUESDAY, AS 12Z
GUIDANCE CONTINUES TO INDICATE UPPER TROF DEEPENING OVER THE
NORTHEAST CONUS WHICH WILL ALLOW SECONDARY COLD FRONT TO DROP INTO
THE MID MISSISSIPPI VALLEY. THIS WILL GRADUALLY SUPPRESS THE
THUNDERSTORM THREAT SOUTHWARD WHILE IT ALSO USHERING COOLER AND
LESS HUMID AIR INTO THE FA WITH TIME. HOWEVER, THERE IS
CONSIDERABLE DISAGREEMENT IN THE SYNOPTIC SOLUTIONS REGARDING
THUNDERSTORM THREAT BY MIDWEEK, WITH GFS AND ECMWF MUCH FUTHER
NORTH THAT NAM ON WEDNESDAY. FOR NOW GONE WITH A BLEND OF
GUIDANCE, AND GENERALLY KEPT POPS IN THE CHANCE CATEGORY OVER
SOUTHERN SECTIONS OF THE FA.

MEDIUM RANGE SOLUTIONS ARE STILL FORECASTING REINTENSIFICATION OF
UPPER RIDGE ACROSS THE AREA DURING THE LATTER HALF OF THE WEEK,
BUT GUIDANCE CERTAINLY HINTS AT SOME THREAT OF CONVECTION EVEN AS
HEIGHTS BUILD OVER THE REGION. BECAUSE OF THE THREAT DID NOT GO
TOO EXTREME ON HIGH TEMPS, BUT IT SHOULD CERTAINLY MEAN A RETURN
OF HIGH DEWPOINTS/APPARENT TEMPS AFTER THE MID-WEEK RESPITE.

TRUETT

&&

.AVIATION:  (FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 639 PM CDT SUN JUL 19 2015

OUTFLOW BNDY CURRENTLY STRETCHES FROM KC REGION TO JUST S OF KJEF
TO KFAM AREA. BELIEVE THIS WILL BE THE FOCUS FOR TSRA THIS EVE.
EXPECT A TSRA COMPLEX TO DEVELOP ACROSS ERN KS OR WRN MO OVERNIGHT
AND MOVE EWD IMPACTING TERMINALS DURING THE PRE-DAWN AND INTO MID
MORNING HOURS. A BRIEF LULL MAY OCCUR DURING THE LATE MORNING
HOURS FOR SUS/CPS AND PERHAPS COU BEFORE ANOTHER ROUND BEING
POSSIBLE DURING THE AFTERNOON HRS. HOWEVER, THIS WILL GREATLY
DEPEND ON TIMING OF MORNING CONVECTION AND EXACT PLACEMENT...WHICH
MAY INSTEAD BE A MORE PROLONGED PERIOD OF STORMS BEFORE PUSHING S
OF THE TERMINALS. UIN CURRENTLY HAS THE BEST CHANCE FOR DEVELOPING
FG OVERNIGHT AND GOING FCST MAY NOT HAVE VSBYS LOW ENUF.
OTHERWISE, EXPECT VFR CONDITIONS OUTSIDE OF TSRA.

SPECIFICS FOR KSTL: EXPECT TSRA TO IMPACT TERMINAL AROUND SUNRISE
MONDAY WITH A LULL IN THE LATE MORNING INTO AFTERNOON BEFORE
ANOTHER ROUND POSSIBLE IN THE LATE AFTERNOON INTO EVE.

&&

.PRELIMINARY POINT TEMPS/POPS:
SAINT LOUIS     76  91  73  85 /  60  70  40  20
QUINCY          73  85  66  81 /  60  60  30  10
COLUMBIA        75  87  69  84 /  70  70  40  10
JEFFERSON CITY  76  89  70  84 /  60  70  40  20
SALEM           76  89  71  84 /  60  60  50  20
FARMINGTON      75  91  72  85 /  40  50  50  40

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CRAWFORD MO-IRON
     MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
     WASHINGTON MO.

     FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY
     MORNING FOR AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-
     FRANKLIN MO-GASCONADE MO-JEFFERSON MO-KNOX MO-LEWIS MO-
     LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
     OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-WARREN MO.

IL...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR RANDOLPH IL.

     FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH MONDAY
     MORNING FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 19, 8:09 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
809 PM CDT SUN JUL 19 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
809 PM CDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

ANOTHER ROUND OF HEAVY RAINFALL LOOKS LIKELY LATE TONIGHT FOR
AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 70. A FLASH FLOOD
WATCH IS IN EFFECT FOR MUCH OF THIS AREA FOR THE POTENTIAL OF
ADDITIONAL FLASH FLOODING. PLEASE SEE THE FLASH FLOOD WATCH
PRODUCT FOR ADDITIONAL INFORMATION.

MAJOR FLOODING IS ONGOING ALONG THE ILLINOIS RIVER FROM LA GRANGE
LOCK AND DAM SOUTHWARD TO VALLEY CITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT OF HEAVY RAIN WILL CONTINUE FOR MOST AREAS ALONG AND
NORTH OF INTERSTATE 70 ON MONDAY MORNING. SEE THE FLASH FLOOD
WATCH PRODUCT FOR ADDITIONAL INFORMATION.

IN ADDITION...A FEW OF THE STORMS ON MONDAY MAY POSE A RISK OF
SEVERE WEATHER...ESPECIALLY ALONG AND EAST OF THE MISSISSIPPI
RIVER. AT THIS TIME...DAMAGING WINDS APPEAR TO BE THE PRIMARY
SEVERE WEATHER THREAT.

CONTINUED ROUNDS OF THUNDERSTORMS ARE EXPECTED MONDAY NIGHT
THROUGH TUESDAY AS A COLD FRONT DROPS INTO THE AREA. THE CHANCES
FOR THUNDERSTORMS WILL THEN LINGER OVER SOUTHEAST MISSOURI
TUESDAY NIGHT...BEFORE EXPANDING BACK TO THE NORTH DURING THE
LATTER HALF OF THE WORK WEEK.

MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER
THROUGH MUCH OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUEST TO REPORT ANY RAINFALLS OF OVER AN INCH.

BRITT

In the hours before

Local storm report, Jul 19, 4:05 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      1 E NEW SALEM           39.71N  90.83W
07/19/2015                   PIKE               IL   LAW ENFORCEMENT

            *** 1 FATAL *** COUNTY ROAD 2 COLLAPSED DUE TO FLASH
            FLOODING JUST EAST OF NEW SALEM. AN ELECTRICAL
            COOPERATIVE REPAIRMAN DIED WHEN HIS VEHICLE PLUNGED INTO
            THE SINK HOLE...WHICH IS ABOUT 30 FEET WIDE AND 30 FEET
            DEEP. TIME ESTIMATED.

&&

CORRECTED EVENT TIME...LOCATION...FATALITIES...REMARKS

BYRD
Local storm report, Jul 19, 7:26 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 PM CDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HEAVY RAIN       7 NE ASHLAND            38.85N  92.16W
07/19/2015  M2.50 INCH       BOONE              MO   TRAINED SPOTTER

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:49 PM CDTRiver Flood WarningLSXLewis3 days
Jul 20, 3:36 AM CDTFlash Flood WarningLSXReynolds6 hr
Jul 20, 7:28 AM CDTFlash Flood WarningLSXMoniteau6 hr
Jul 20, 9:43 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis47 min
Jul 20, 5:02 PM CDTSevere Thunderstorm WarningLSXIron, Madison43 min
Jul 20, 6:00 PM CDTTornado WarningLSXIron, Madison14 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.